# SDR IPXA2018111986080

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,484 hours, 17,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY IAW MM 33-51-01-501,  TEST FAILED.  EMERGENCY LIGHTS WOULD NOT TURN OFF.   INSTALLED THE ORIGINAL POWER SUPPLY.
